Konvexität in der komplexen Analysis.

Hans Grauert; Reinhold Remmert

Commentarii mathematici Helvetici (1956/57)

  • Volume: 31, page 152-183
  • ISSN: 0010-2571; 1420-8946/e

How to cite


Grauert, Hans, and Remmert, Reinhold. "Konvexität in der komplexen Analysis.." Commentarii mathematici Helvetici 31 (1956/57): 152-183. <http://eudml.org/doc/139139>.

author = {Grauert, Hans, Remmert, Reinhold},
journal = {Commentarii mathematici Helvetici},
keywords = {Theory of Functions},
pages = {152-183},
title = {Konvexität in der komplexen Analysis.},
url = {http://eudml.org/doc/139139},
volume = {31},
year = {1956/57},

AU - Grauert, Hans
AU - Remmert, Reinhold
TI - Konvexität in der komplexen Analysis.
JO - Commentarii mathematici Helvetici
PY - 1956/57
VL - 31
SP - 152
EP - 183
KW - Theory of Functions
UR - http://eudml.org/doc/139139
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.